# SDR 96ZZZX1456

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 7014700011
- Condition: Defective
- Location: Nr 1
- Component: Honeywell
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 4083 - ON CLIMB-OUT, CREW WAS ALERTED BY A CAS MESSAGE ADC 1 FAIL.  CREW ELECTED TO RETURN TO FIELD, AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE AIR DATA COMPUTER IAW MM 34-11-01.  GROUND CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
